Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 18, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Feb 15, 2011, 3:57 AM EST. It took effect at Feb 15, 2011, 11:00 AM EST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2011, 3:57 AM EST (08:57 UTC)
- In effect from
- Feb 15, 2011, 11:00 AM EST
- Expired
- Feb 16, 2011, 3:33 PM EST
- In force
- 29 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
973 WHUS73 KAPX 150857 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 357 AM EST TUE FEB 15 2011 LMZ342-344>346-151700- /O.NEW.KAPX.SC.Y.0018.110215T1600Z-110216T2200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 357 AM EST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
6 follow-up statements
861 WHUS73 KAPX 151543 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1043 AM EST TUE FEB 15 2011 LMZ342-344>346-152345- /O.CON.KAPX.SC.Y.0018.110215T1600Z-110216T2200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1043 AM EST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
193 WHUS73 KAPX 152121 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 421 PM EST TUE FEB 15 2011 LMZ342-344>346-160530- /O.CON.KAPX.SC.Y.0018.000000T0000Z-110216T2200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 421 PM EST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
240 WHUS73 KAPX 160257 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 957 PM EST TUE FEB 15 2011 LMZ342-344>346-161100- /O.CON.KAPX.SC.Y.0018.000000T0000Z-110216T2200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 957 PM EST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
185 WHUS73 KAPX 160858 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 358 AM EST WED FEB 16 2011 LMZ342-344>346-161700- /O.CON.KAPX.SC.Y.0018.000000T0000Z-110216T2200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 358 AM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
388 WHUS73 KAPX 161600 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1100 AM EST WED FEB 16 2011 LMZ342-344>346-162200- /O.CON.KAPX.SC.Y.0018.000000T0000Z-110216T2200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1100 AM EST WED FEB 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
447 WHUS73 KAPX 162033 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 333 PM EST WED FEB 16 2011 LMZ342-344>346-170445- /O.CAN.KAPX.SC.Y.0018.000000T0000Z-110216T2200Z/ /O.NEW.KAPX.GL.A.0005.110218T1200Z-110219T0400Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 333 PM EST WED FEB 16 2011 ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ LMZ323-170445- /O.NEW.KAPX.GL.A.0005.110218T1200Z-110219T0400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 333 PM EST WED FEB 16 2011 ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 14, 11:50 PM EST, 4 hours 7 minutes earlier.
Area forecast discussion, Feb 14, 11:50 PM EST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1150 PM EST MON FEB 14 2011 .SYNOPSIS.../ISSUED AT 349 PM/ STRENGTHENING HIGH PRESSURE WILL SLIDE THROUGH THE GREAT LAKES TONIGHT...AND AS THIS HIGH HEADS TO THE EAST COAST TUESDAY... SOUTHWEST WINDS WILL TRANSPORT WARMER AIR INTO THE REGION... ESPECIALLY BEGINNING WEDNESDAY AS A WARM FRONT MOVES ACROSS NORTHERN MICHIGAN. WITH WARMER AIR OVER THE COLD SNOW PACK...THIS WILL EVENTUALLY RESULT IN AREAS OF FOG AND DRIZZLE. A STRONG LOW PRESSURE SYSTEM WILL THEN EJECT ONTO THE PLAINS THURSDAY...AND CROSS THE GREAT LAKES THURSDAY NIGHT...BRINGING SHOWERY WEATHER TO THE REGION. AS THIS SYSTEM DEPARTS...TEMPERATURES WILL TURN COLDER NEXT WEEKEND. JH && .SHORT TERM.../ISSUED AT 1038 PM/...OVERNIGHT STRONG SURFACE RIDGE AXIS CURRENTLY EXTENDS FROM THE OHIO RIVER VALLEY THRU LOWER MICHIGAN INTO SE ONTARIO. SKIES REMAIN CLEAR ACROSS OUR ENTIRE CWA AT THIS HOUR...BUT A LOOK AT UPSTREAM OBS AND SATELLITE SHOWS PATCHES OF A LOW CLOUD DECK HAVE REACHED THE FAR NW EDGE OF OUR CWA AROUND ERY AND IN FAR NRN LAKE MICHIGAN. ERN EDGE OF THIS CLOUD DECK IS PATCHY...WITH UPSTREAM OBS INDICATING MORE HOLES THAN CLOUD COVER INITIALLY. THIS IS HANDLED WELL IN CURRENT CLOUD FORECAST. A MORE PERSISTENT LOW CLOUD DECK IS STILL EXPECTED TO FIND ITS WAY INTO ERN UPR AND THE LAKE MICHIGAN SHORELINE TOWARD SUNRISE AND INTO EARLY TUESDAY...BUT BASED ON LATEST OB AND SATELLITE TRENDS...SUSPECT THIS CLOUD COVER MAY BE A BIT OVERDONE IN THE FORECAST. THUS...WILL MAKE SOME SLIGHT DOWNWARD ADJUSTMENTS TO CLOUD COVER MAINLY FOR ERN UPR MICHIGAN LATE TONIGHT INTO EARLY TUESDAY. OVERNIGHT LOWS WILL RANGE FROM THE TEENS IN THE WEST THANKS TO ADDITIONAL CLOUD COVER TO THE SINGLE DIGITS ABOVE ZERO IN THE EAST (COLDER IN THE USUAL INLAND/LOW LYING AREAS). && .LONG TERM.../ISSUED AT 349 PM/...TUESDAY AND BEYOND TUESDAY...SHORT WAVE RIDGING WILL BE CROSSING THE UPPER GREAT LAKES ALONG WITH AN ATTENDANT SURFACE HIGH WHICH WILL BE PULLING EAST OF THE FORECAST AREA DURING THE MORNING. THIS WILL GET WARM ADVECTION RETURN FLOW KICKING IN AGAIN DURING THE DAY. LOOKS LIKE A PRETTY GOOD DAY OVERALL...EASTERN UPPER MICHIGAN AND THE TIP OF THE MITT COUNTIES WILL PROBABLY STAY ON THE CLOUDY SIDE AS LOW LEVEL MOISTURE ACROSS THE UPPER MIDWEST THIS AFTERNOON ADVECTS TOWARD THE AREA AND INTERACTS WITH LINGERING SHALLOW INSTABILITY OVER NORTHERN LAKE MICHIGAN. EVEN THIS MAY TEND TO THIN OUT BY LATE IN THE AFTERNOON...BUT THERE IS A BETTER SURGE OF LOW LEVEL MOISTURE TRANSPORT THAT TAKES AIM ON MICHIGAN TUESDAY NIGHT ALONG WITH A WEAK MID LEVEL SHORT WAVE TRAVERSING THE REGION. THE RESULT LOOKS TO BE A DEEPENING LOW LEVEL MOIST LAYER...MOSTLY AT TEMPERATURES ABOVE -10C BUT AT A DEPTH OF 250-300MB SUGGESTS POTENTIAL FOR SOMETHING A LITTLE MORE SUBSTANTIAL THAN DRIZZLE. PROBABLY LOOKING AT MOST AREAS FALLING BELOW FREEZING TUESDAY EVENING (EASTERN UPPER PROBABLY NOT CLIMBING ABOVE FREEZING WITH CLOUD COVER TUESDAY AFTERNOON)... THUS THE THREAT FOR LIGHT FREEZING RAIN/FREEZING DRIZZLE WILL BE PRETTY UBIQUITOUS. MUCH WILL DEPEND ON EXACTLY HOW WARM WE GET TUESDAY AFTERNOON AND HOW MUCH OF A DIURNAL DROP OCCURS PRIOR TO CLOUDS MOVING IN WITH A BRISK SOUTHERLY FLOW. WEDNESDAY...LOW LEVEL MOISTURE TRANSPORT AXIS SHIFTS EAST WEDNESDAY MORNING ALLOWING FOR DRY AIR ADVECTION AND LOW LEVEL SUBSIDENCE TO WORK ON SHRINKING DEPTH OF LOW LEVEL MOISTURE. THREAT FOR DRIZZLE/ FREEZING DRIZZLE SHOULD WIND DOWN DURING THE MORNING...AND SUSPECT MOISTURE WILL THIN OUT ENOUGH TO ALLOW FOR SOME LATE AFTERNOON SUN WHICH SHOULD WARM HIGHS THROUGH THE 30S AND INTO THE LOWER 40S. BUT LOW CLOUDS WILL LIKELY RETURN WEDNESDAY NIGHT...AND INCREASING DEW POINTS ATOP SNOW COVER WILL ALSO INCREASE THE CHANCE FOR ADVECTION FOG DEVELOPING ESPECIALLY IN HIGHER TERRAIN AREAS. EXTENDED FORECAST (THURSDAY THROUGH MONDAY)...BALANCED FOUR WAVE HEMISPHERIC PATTERN IN PLACE HEADING INTO THE LATTER HALF OF THE WEEK...WITH MEAN TROUGHING ACROSS WESTERN NORTH AMERICA AND FLAT RIDGING OVER THE EASTERN CONUS. PIECE OF ENERGY EMANATING FROM THE WESTERN TROUGH POISED TO IMPACT THE UPPER LAKES IN THE FRIDAY TIME FRAME...WHICH WILL TEMPER OUR WARMING TREND AS IT DRAGS COLDER AIR BACK INTO MICHIGAN FOR NEXT WEEKEND. GUIDANCE DIFFERENCES IN HOW COLD IT MAY GET SATURDAY WITH THE 14/00Z ECMWF "FLATTER" SURFACE PATTERN AND WARMER THERMAL PROFILE NOT THE PREFERRED IDEA AT THIS POINT (WANT TO SEE SOME MORE CONTINUITY FROM ECMWF FIRST). FORECAST SPECIFICS...WIDE OPEN GULF OF MEXICO WILL PULL INCREASINGLY HUMID AIR NORTHWARD INTO THE UPPER LAKES...WITH THIS MOIST INFLOW STRENGTHENING LATER THURSDAY AHEAD OF AN APPROACHING SHORT WAVE AND SURFACE LOW TRACKING ACROSS THE NORTHERN PLAINS/UPPER MIDWEST. THIS IS EXPECTED TO INCREASE CHANCES FOR RAIN/DRIZZLE/FOG ACROSS NORTHERN MICHIGAN THURSDAY...PERHAPS EVEN AN EARLY SEASON THUNDER CHANCE THURSDAY NIGHT/FRIDAY MORNING AS A COLD FRONT SWEEPS ACROSS NORTHERN MICHIGAN. THIS WILL USHER COLDER AIR BACK INTO NORTHERN MICHIGAN FRIDAY...WITH FALLING TEMPERATURES AND BLUSTERY WEST-NORTHWEST WINDS. SOME LAKE EFFECT SNOW SHOWERS POSSIBLE LATER FRIDAY...WHICH COULD BE ENHANCED A LITTLE IF SOME MOISTURE WRAPS AROUND THE BACK SIDE OF THE DEPARTING SYSTEM. COLDER SOLUTIONS SUGGEST 850MB TEMPERATURES IN THE -15C RANGE SATURDAY WILL SUPPORT SNOW SHOWER CHANCES OFF LAKES SUPERIOR/MICHIGAN. FORECAST PICTURE GETS MORE MUDDLED HEADING INTO NEXT WEEK DEPENDING ON EVOLUTION OF ENERGY EMERGING FROM WESTERN U.S. TROUGH. 14/00Z OPERATIONAL GFS TRIES TO THROW MORE RAIN UP IN THIS DIRECTION...ECMWF MUCH FLATTER AND FARTHER SOUTH WITH WAVES COMING OUT OF THE WEST (PREFERRED HPC IDEA). NOT A TON OF ENSEMBLE SUPPORT FOR THE GFS SOLUTION YET...FOR NOW PLAN TO JUST MAINTAIN CONTINUITY OF A DRY FORECAST FOR SUNDAY. BUT EVEN THE MORE SUPPRESSED ECMWF HINTS AT SOME PRECIP POTENTIAL ACROSS LOWER MICHIGAN ON MONDAY. HIGHS THURSDAY EXPECTED TO CLIMB INTO THE 40S...AND REMAIN THERE UNTIL FRIDAY MORNING WHEN TEMPERATURES SHOULD CRASH WITH COLD FRONT PASSAGE. BACK TO CLIMATOLOGY OR A BIT BELOW FOR THE WEEKEND...THEN PERHAPS SOME MODERATING FOR THE START OF NEXT WEEK BUT THE DETAILS OF THAT ARE MURKY. JPB && .MARINE.../ISSUED AT 1038 PM/ SURFACE HIGH BUILDS INTO MICHIGAN OVERNIGHT...THEN SHIFTS EAST OF THE UPPER LAKES TUESDAY. LIGHT WINDS OVERNIGHT WILL INCREASE FROM THE SOUTH BY TUESDAY AFTERNOON...POSSIBLY REACHING SCA CRITERIA BY EVENING. && .AVIATION.../ISSUED AT 1150 PM/...VALID FOR 06Z TAFS MAINLY CLEAR SKIES AND LIGHT WINDS ARE EXPECTED OVERNIGHT AS HIGH PRESSURE MAINTAINS CONTROL. A LOW VFR/MVFR CLOUD DECK WILL MAKE A RUN AT NW LWR MICHIGAN EARLY TUESDAY MORNING (I.E. A FEW HOURS EITHER SIDE OF 12Z). WINDS WILL GRADUALLY STRENGTHEN FROM THE SOUTH ON TUESDAY...WITH LLWS DEVELOPING BY EVENING. ALSO...A SOLID LOW CLOUD DECK AND DRIZZLE/FREEZING DRIZZLE (MVFR CONDITIONS) WILL DEVELOP ACROSS NW LWR MICHIGAN (PLN AND TVC) TUESDAY EVENING THANKS TO INCREASING LOW LEVEL MOISTURE IN STRENGTHENING WAA PATTERN. RUNYAN && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. &&
Hazardous weather outlook, Feb 14, 4:03 PM EST, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 403 PM EST MON FEB 14 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 151200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 403 PM EST MON FEB 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LIGHT FREEZING RAIN OR FREEZING DRIZZLE MAY RESULT IN SLIPPERY ROADS TUESDAY NIGHT INTO THE FIRST PART OF WEDNESDAY MORNING. A SIGNIFICANT WARM-UP IS FORECAST THROUGH MUCH OF THE COMING WEEK. THIS WILL HAVE SEVERAL IMPACTS ON THE AREA...INCLUDING THE POTENTIAL FOR ICE JAMS ON AREA RIVERS...AND SOME DENSE FOG ESPECIALLY IN THE HIGHER TERRAIN OF NORTHERN LOWER MICHIGAN. PASSAGE OF A SHARP COLD FRONT WILL BRING TEMPERATURES DOWN BELOW FREEZING QUICKLY DURING THE DAY FRIDAY ON BRISK WESTERLY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JPB
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 4:18 PM EST | Freezing Rain Advisory | APX | Alcona, Alpena, Antrim, Cheboygan, Crawford, Emmet and 9 more | 6 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.